# SDR 98ZZZX1863

- Difficulty date: May 7, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N777KY
- Make and model: Gulstm 560
- Aircraft serial: 5600108
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 1036484
- Condition: Malfunctioned
- Location: Cabin Press
- Part time: 900 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OPERATOR HAD PRESSURIZATION PROBLEM ON CESSNA 560.  THIS INFORMATION MAY BE PREMATURE, BUT HE HAS NOT HEARD BACK FROM CESSNA OR ALLIED-SIGNAL ON THE PROBLEM.  SUBMITTER SUSPECTS THAT AD 96-17-10 SHOULD HAVE INCLUDED MORE DASH NUMBERS.  OUTFLOW VALVE WAS A 103648-14.  THE BEECHCRAFT AD TOOK IN 103648-1 THROUGH 13-I.  SUBMITTER STATED THERE IS NO AD ON THE CITATIONS.
